# SDR SWAA2022050290353

- Difficulty date: March 31, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 59,744 hours, 35,276 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MOP SILL AT AFT WET AREA BS992 - BS951 RBL50 WL208. / [01] REMOVED MULTIPLE AREAS OF CORROSION ON MOP SILL BS951-992 RBL50 WL208; DEEPEST BLEND FOUND AT BS 967+10 MEASURES 1'X1'X0.020'; ORIGINAL THICKNESS 0.080'; FOUND TO BE OUT OF LIMITS PER SRM 53-70-15-1A-1.;[02] FOUND SRM 53-70-15-1A-1 APPLICABLE FOR ALLOWABLE DAMAGE LIMITS OF MOP SILL.;[03] VERIFIED CORRECTIVE ACTION 1 AND 2.;[04] REMOVED MOP SILL AT RBL50 WL208 FROM BS 894 TO 1006 PER SRM 51-40-02-0G-0;[05] COMPLETED LOCATING AND DRILLING OF AFT RH MOP SILL PER SRM 51-40-05.;[06] VERIFIED CORRECTIVE ACTION 5;[07] REQUEST OK TO INSTALL NEW AFT RH MOP SILL.;[08] OKAY TO INSTALL MOP SILL AT AT RBL50 WL208 FROM BS 894 TO 1006.;[09] SEALANT MIXED/APPLIED 11-APR-2022 14:00 UTC; INSTALLED 100% PERMENENT OR TEMP FASTENERS PRIOR TO BMS5-95 C20 SEALANT SQUEEZE-OUT TIME; REF. SOPM 20-50-19.;[10] VERIFIED CORRECTIVE ACTION ITEM 9 FOR SEALANT SQUEEZE-OUT.;[11] INSTALLED MOP SILL AT RBL50 WL208 FROM BS 894 TO 1006 PER SRM 51-40-02 AND DWGS 147A8501; 147A0004 AND 147A0060.;[12] VERIFIED CORRECTIVE ACTION ENTRY 11.;[13] UPDATED REPAIR TYPE;[14] CERTIFY;[15] VERIFIED ALL STEPS COMPLETE
